# SDR ORJA9926

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PHOENIX LEVEL 2 CORROSION, LOWER CHORD ANGLE, STATION 1002, HAS CORROSION BEYOND LIMITS.  REMOVED LOWER CHORD ANGLE 24542 1002.  REMOVED TRACK SUPPORT ANGLES FOM.  INSTALLED SPLICE, P/N 3936445-1 PO NR X9S454606.  TRACK SUPPORT ANGLES TO BE INSTALLED ON WO NR 1499-17-K020.  SRM FOR SPLICE INSTALLATION 51-30-0.  VERIFIED WO NR 1499-17-K020, CORROSION REMOVED.  (M)
